| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticmo13.2 implantable collamer lens of -14.5/1.5/095 (sphere/cylinder/axis) was implanted into the patients right eye (od) on (b)(6) 2023.The patient experienced low vault without rotation.On (b)(6) 2024 the lens was exchanged with a longer length lens and the problem resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).